RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2016, Volume 26, Issue 4, Pages 490–502 (Mi vuu555)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Asymptotically stable sets of control systems with impulse actions

Ya. Yu. Larina, L. I. Rodina

Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: We get sufficient conditions for asymptotic stability and weak asymptotic stability of a given set $\mathfrak M\doteq\{(t,x)\in [t_0,+\infty)\times\mathbb{R}^n: x\in M(t)\}$ with respect to the control system with impulse actions. We assume that the function $t\mapsto M(t)$ is continuous in the Hausdorff metric and for each $t \in [t_0,+\infty)$ the set $M(t)$ is nonempty and closed. Also, we obtain conditions under which for every solution $x(t,x_0)$ of the control system that leaves a sufficiently small neighborhood of the set $M(t_0)$ there exists an instant $t^*$ such that point $(t,x(t,x_0))$ belongs to $\mathfrak M$ for all $t\in[t^*,+\infty).$ Some of the statements presented here are analogues of the results obtained by E.A. Panasenko and E.L.Tonkov for systems with impulses, and in other statements the specificity of impulse actions is essentially used. The results of this paper are illustrated by the “pest–bioagents” model with impulse control and we assume that the addition of bioagents (natural enemies of the given pests) occur at fixed instants of time and the number of pests consumed on average by one biological agent per unit time is given by the trophic Holling function. We obtain conditions for asymptotic stability of the set $\mathfrak M=\{(t,x)\in \mathbb R^3_+: x_1\leqslant C_1\},$ where $x_1=y_1/K,$ $y_1$ is the size of the population of pests and $K$ is the capacity of environment.

Keywords: control systems with impulse actions, Lyapunov functions, asymptotically stable sets.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00346_а
Ministry of Education and Science of the Russian Federation 2003


DOI: https://doi.org/10.20537/vm160404

Full text: PDF file (295 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.935, 517.938
MSC: 34A60, 37N35, 49J15, 93B03
Received: 29.09.2016

Citation: Ya. Yu. Larina, L. I. Rodina, “Asymptotically stable sets of control systems with impulse actions”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:4 (2016), 490–502

Citation in format AMSBIB
\Bibitem{LarRod16}
\by Ya.~Yu.~Larina, L.~I.~Rodina
\paper Asymptotically stable sets of control systems with impulse actions
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2016
\vol 26
\issue 4
\pages 490--502
\mathnet{http://mi.mathnet.ru/vuu555}
\crossref{https://doi.org/10.20537/vm160404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3604250}
\elib{http://elibrary.ru/item.asp?id=27673735}


Linking options:
  • http://mi.mathnet.ru/eng/vuu555
  • http://mi.mathnet.ru/eng/vuu/v26/i4/p490

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Rodina, “On asymptotic properties of solutions of control systems with random parameters”, Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S144–S153  mathnet  crossref  crossref  isi  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:200
    Full text:83
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020